# SDR FDEA202305230917

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 86,525 hours, 18,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT LEFT HAND SEAT TRACK AT STATION 1289 X = 8.5"   FOUND WITH CROWN DAMAGED.  MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1289 X=8.5" DAMAGED   CROWN AREA MEASURED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT STATION 1229 AND STA 1351 X = 8.5 " IN   ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
